# SDR 9519369949

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8928E
- Make and model: Doug DC-9-31
- Aircraft serial: 45865
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoking
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

DURING POWERBACK, SMOKE ACCUMULATED IN THE CABIN AND THE FORWARD LAVATORY SMOKE DETECTOR ACTIVATED.  AIRCRAFT RETURNED TO THE GATE AND THE PASSENGERS WERE UNLOADED.  INSPECTED AND OPERATIONALLY CHECKED THE AIRCRAFT SYSTEMS.  COULD NOT DUPLICATE THE PROBLEM.  OPERATIONAL CHECK GOOD.
